Generalized common fixed point theorems for a sequence of fuzzy mappings
نویسندگان
چکیده
منابع مشابه
Common Fixed-Point Theorems For Generalized Fuzzy Contraction Mapping
In this paper we investigate common xed point theorems for contraction mapping in fuzzy metric space introduced by Gregori and Sapena [V. Gregori, A. Sapena, On xed-point the- orems in fuzzy metric spaces, Fuzzy Sets and Systems, 125 (2002), 245-252].
متن کاملCommon Fixed Point Theorems for Sequence of Mappings in Intuitionistic Generalized Fuzzy Metric Spaces
In this paper we prove some common fixed point theorems for sequence of mappings in complete intuitionistic generalized fuzzy metric spaces.
متن کاملTwo common fixed Point theorems for compatible mappings
Recently, Zhang and Song [Q. Zhang, Y. Song, Fixed point theory forgeneralized $varphi$-weak contractions,Appl. Math. Lett. 22(2009) 75-78] proved a common fixed point theorem for two mapssatisfying generalized $varphi$-weak contractions. In this paper, we prove a common fixed point theorem fora family of compatible maps. In fact, a new generalization of Zhangand Song's theorem is given.
متن کاملSome common fixed point theorems for Gregus type mappings
In this paper, sufficient conditions for the existence of common fixed points for a compatible pair of self maps of Gregustype in the framework of convex metric spaces have been obtained. Also, established the existence of common fixed points for a pair of compatible mappings of type (B) and consequently for compatible mappings of type (A). The proved results generalize and extend some of the w...
متن کاملCommon fixed point theorems for generalized contractive mappings with applications
Certain common fixed point results involving four mappings satisfying generalized contractive conditions on a cone metric type space are obtained. Our results substantially improve and extend a number of known results. An example is given in support of the new results developed here. As an application, we establish the existence of a solution for an implicit integral equation. MSC: Primary 47H0...
متن کاملذخیره در منابع من
با ذخیره ی این منبع در منابع من، دسترسی به آن را برای استفاده های بعدی آسان تر کنید
ژورنال
عنوان ژورنال: International Journal of Mathematics and Mathematical Sciences
سال: 1994
ISSN: 0161-1712,1687-0425
DOI: 10.1155/s0161171294000621